# SDR 2005UALA00665

- Difficulty date: July 15, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 51,118 hours, 19,551 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FS 580, STR 14L-15L HAS OVERSIZE FASTENER HOLE.  MANUFACTURED SHEAR TIE PER TIMCO EA REO-G10727, REV 1R, UA-EVA-50456.
